# SDR DALA2024031103196

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bearing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION BEARING RUDDER HINGE 6 ON VERTICAL STABILIZER (1 EA). CORRECTIVE ACTION: REMOVED AND REPLACED HINGE BEARING #6 ON RUDDER AS PER A320FAM AMM 55-46-11-000-001-A AND AMM 55-46-11-400-001-A. (0237735)
